Graphs which are linked structures

Eggleton, Roger, Adams, Peter and MacDougall, James (2009) Graphs which are linked structures. Congressus Numerantium: a conference journal on numerical themes, 199 75-88.

Author Eggleton, Roger
Adams, Peter
MacDougall, James
Title Graphs which are linked structures
Journal name Congressus Numerantium: a conference journal on numerical themes   Check publisher's open access policy
ISSN 0384-9864
Publication date 2009
Sub-type Article (original research)
Volume 199
Start page 75
End page 88
Total pages 14
Editor Ralph G. Stanton
Jeffrey L. Allston
Place of publication Canada
Publisher Utilitas Mathematica
Collection year 2010
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Keyword graph isomorphism
factorization
linked chain
linked cycle
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2010 Higher Education Research Data Collection
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 13 Apr 2010, 16:43:26 EST by Kay Mackie on behalf of School of Mathematics & Physics